Open Access

Lippmann-Schwinger equation in the singular perturbation theory


Full Text

Coming Soon.





Article Information

TitleLippmann-Schwinger equation in the singular perturbation theory
SourceMethods Funct. Anal. Topology, Vol. 3 (1997), no. 1, 1-27
MathSciNet MR1771469
CopyrightThe Author(s) 1997 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

S. Albeverio, J. F. Brasche, and V. Koshmanenko, Lippmann-Schwinger equation in the singular perturbation theory, Methods Funct. Anal. Topology 3 (1997), no. 1, 1-27.


BibTex

@article {MFAT7,
    AUTHOR = {Albeverio, S. and Brasche, J. F. and Koshmanenko, V.},
     TITLE = {Lippmann-Schwinger  equation  in  the  singular  perturbation  theory},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {3},
      YEAR = {1997},
    NUMBER = {1},
     PAGES = {1-27},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=7},
}


All Issues